MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT; MISC ORTHO SURGICAL INSTR
Model Number 387.358
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021 that the patient underwent for an unknown surgery.During the surgery, it was notice that the retractor blades were not fitting into the guide rods properly.It was unknown if the surgery completed successfully.There were no patient consequences.Concomitant device reported: unknown retractor blades (part: unknown; lot# unknown; quantity: unknown).This complaint involves two (2) devices.This report is for (1) synframe guide rod w/adjust-clamp f/soft.This is report 1 of 1 (b)(4).
 
Event or Problem Description
This is report 2 of 2 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d7 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5.

Brand Name
SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11360650
Report Number2939274-2021-00998
Device Sequence Number4069154
Product Code LXH
UDI-Device Identifier10705034771168
UDI-Public(01)10705034771168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.358
Device Catalogue Number387.358
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT; UNK - RDUCTN/RTRACTN/DSTRACTN INSTRUS: TRMA; SYNFRAME GUIDE ROD W/ADJUST-CLAMP F/SOFT; UNK - RDUCTN/RTRACTN/DSTRACTN INSTRUS: TRMA